# SDR 06FDEA1440

- Difficulty date: April 13, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 49,405 hours, 34,789 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA 1050 STR 28R WAS ACCOMPLISHED IAW SRM 53-30-3 FIG 3, BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTS OF LOCATION, SIZE, SHAPE, FASTENER SPACING AND NUMBERS, MATERIAL TYPE AND THICKNESS, GENERAL WORKMANSHIP.  REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
